-
2
-
-
3743124868
-
-
Les Cours de Sorbonne, Centre de Documentation Universitaire, Paris
-
C. Ehresmann. Algèbre et géométrie. Les Cours de Sorbonne, Centre de Documentation Universitaire, Paris, 1968.
-
(1968)
Algèbre et Géométrie
-
-
Ehresmann, C.1
-
3
-
-
0004277611
-
-
Academic Press, Inc.
-
S. Eilenberg. Automata, Languages, and Machines, volume B. Academic Press, Inc., 1976.
-
(1976)
Automata, Languages, and Machines
, vol.B
-
-
Eilenberg, S.1
-
4
-
-
0001091714
-
Catégories fibrées et descente
-
A. Grothendieck, editor, chapter 6. Institut des Hautes Etudes Scientifiques
-
A. Grothendieck. Catégories fibrées et descente. In A. Grothendieck, editor, Séminaire de Géométrie Algébrique (1960-1961), chapter 6. Institut des Hautes Etudes Scientifiques, 1961.
-
(1961)
Séminaire de Géométrie Algébrique (1960-1961)
-
-
Grothendieck, A.1
-
5
-
-
0041792962
-
Produit complet des groupes de permutations et problèmes d'extension de groupes. I
-
M. Krasner and L. Kaloujnine. Produit complet des groupes de permutations et problèmes d'extension de groupes. I. Acta Sci. Math. (Szeged), 13:208-250, 1950.
-
(1950)
Acta Sci. Math. (Szeged)
, vol.13
, pp. 208-250
-
-
Krasner, M.1
Kaloujnine, L.2
-
6
-
-
0009440245
-
Produit complet des groupes de permutations et problèmes d'extension de groupes. II
-
M. Krasner and L. Kaloujnine. Produit complet des groupes de permutations et problèmes d'extension de groupes. II. Acta Sci. Math. (Szeged), 14:39-66, 1951.
-
(1951)
Acta Sci. Math. (Szeged)
, vol.14
, pp. 39-66
-
-
Krasner, M.1
Kaloujnine, L.2
-
7
-
-
0009440245
-
Produit complet des groupes de permutations et problèmes d'extension dégroupes. III
-
M. Krasner and L. Kaloujnine. Produit complet des groupes de permutations et problèmes d'extension dégroupes. III. Acta Sci. Math. (Szeged), 14:69-82, 1951.
-
(1951)
Acta Sci. Math. (Szeged)
, vol.14
, pp. 69-82
-
-
Krasner, M.1
Kaloujnine, L.2
-
8
-
-
84968505415
-
Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines
-
K. Krohn and J. L. Rhodes. Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines. Trans. Amer. Math. Soc., 116:450-464, 1965.
-
(1965)
Trans. Amer. Math. Soc.
, vol.116
, pp. 450-464
-
-
Krohn, K.1
Rhodes, J.L.2
-
9
-
-
0009032438
-
The category of categories as a foundation for mathematics
-
S. Eilenberg et al., editors, Springer-Verlag
-
F. W. Lawvere. The category of categories as a foundation for mathematics. In S. Eilenberg et al., editors, Proc. Conf. on Categorical Algebra (La Jolla 1965), pages 1-20. Springer-Verlag, 1966.
-
(1966)
Proc. Conf. on Categorical Algebra (La Jolla 1965)
, pp. 1-20
-
-
Lawvere, F.W.1
-
11
-
-
0002215884
-
Kernel and expansions: An historical and technical perspective
-
J. Rhodes, editor, World Scientific, Juillet
-
S. M. Margolis. Kernel and expansions: An historical and technical perspective. In J. Rhodes, editor, Monoids and semigroups with applications, pages 3-30. World Scientific, Juillet 1989.
-
(1989)
Monoids and Semigroups with Applications
, pp. 3-30
-
-
Margolis, S.M.1
-
12
-
-
0009287673
-
Expansions, free inverse semigroup and Schüzenberger product
-
S. W. Margolis and J. E. Pin. Expansions, free inverse semigroup and Schüzenberger product. J. Algebra, 110:298-305, 1987.
-
(1987)
J. Algebra
, vol.110
, pp. 298-305
-
-
Margolis, S.W.1
Pin, J.E.2
-
13
-
-
0001316492
-
Inverse semigroups and extensions of groups by semilattices
-
S. W. Margolis and J. E. Pin. Inverse semigroups and extensions of groups by semilattices. J. Algebra, 110:277-297, 1987.
-
(1987)
J. Algebra
, vol.110
, pp. 277-297
-
-
Margolis, S.W.1
Pin, J.E.2
-
14
-
-
0000119579
-
Inverse semigroups and varieties of finite semigroups
-
S. W. Margolis and J. E. Pin. Inverse semigroups and varieties of finite semigroups. J. Algebra, 110:306-323, 1987.
-
(1987)
J. Algebra
, vol.110
, pp. 306-323
-
-
Margolis, S.W.1
Pin, J.E.2
-
15
-
-
0012542213
-
Wreath products and extensions
-
W. R. Nico. Wreath products and extensions. Houston J. Math., 9(1):71-99, 1983.
-
(1983)
Houston J. Math.
, vol.9
, Issue.1
, pp. 71-99
-
-
Nico, W.R.1
-
17
-
-
0012492360
-
The kernel of a relational morphism of categories
-
J.-F. Rey. The kernel of a relational morphism of categories. Fundamenta Informaticae. 31(3-4): 401-421, 1997.
-
(1997)
Fundamenta Informaticae
, vol.31
, Issue.3-4
, pp. 401-421
-
-
Rey, J.-F.1
-
18
-
-
38049000423
-
The kernel of monoid morphisms
-
J. Rhodes and B. Tilson. The kernel of monoid morphisms. J. Pure Appl. Algebra, 62:227-268, 1989.
-
(1989)
J. Pure Appl. Algebra
, vol.62
, pp. 227-268
-
-
Rhodes, J.1
Tilson, B.2
-
19
-
-
0000565223
-
Graph congruences and wreath products
-
D. Thérien and A. Weiss. Graph congruences and wreath products. J. Pure Appl. Algebra, 36:205-215, 1985.
-
(1985)
J. Pure Appl. Algebra
, vol.36
, pp. 205-215
-
-
Thérien, D.1
Weiss, A.2
-
20
-
-
0002589619
-
Categories as algebra: An essential ingredient in the theory of monoids
-
B. Tilson. Categories as algebra: An essential ingredient in the theory of monoids. J. Pure Appl. Algebra, 48:83-198, 1987.
-
(1987)
J. Pure Appl. Algebra
, vol.48
, pp. 83-198
-
-
Tilson, B.1
-
21
-
-
0442316881
-
Wreath product decomposition of categories I
-
C. Wells. Wreath product decomposition of categories I. Acta Sci. Math. (Szeged), 52:307-319, 1988.
-
(1988)
Acta Sci. Math. (Szeged)
, vol.52
, pp. 307-319
-
-
Wells, C.1
-
22
-
-
0442269769
-
Wreath product decomposition of categories II
-
C. Wells. Wreath product decomposition of categories II. Acta Sci. Math. (Szeged), 52:321-324, 1988.
-
(1988)
Acta Sci. Math. (Szeged)
, vol.52
, pp. 321-324
-
-
Wells, C.1
|